# SDR QXEA9800693

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 THRUST STRUT IS DAMAGED IN TWO LOCATIONS APPROXIMATLEY 7 AFT IN FORWARD END AND 10 FORWARD ON AFT END.  REPAIRED IAW FOKKER SRM 54-40-03, PAGE 201 TO 203 AND HORIZON AIR EA 4-71-81.
